International Journal of Computational Intelligence Systems

Volume 1, Issue 2, June 2008, Pages 177 - 187

Set-Valued Stochastic Lebesque Integral and Representation Theorems

Authors
Jungang Li, Shoumei Li
Corresponding Author
Jungang Li
Available Online 12 June 2008.
DOI
https://doi.org/10.2991/ijcis.2008.1.2.8How to use a DOI?
Keywords
set-valued stochastic process, selection process, set-valued Lebesgue integral, representation
Abstract
In this paper, we shall firstly illustrate why we should introduce set-valued stochastic integrals, and then we shall discuss some properties of set-valued stochastic processes and the relation between a set-valued stochastic process and its selection set. After recalling the Aumann type definition of stochastic integral, we shall introduce a new definition of Lebesgue integral of a set-valued stochastic process with respect to the time t . Finally we shall prove the presentation theorem of set-valued stochastic integral and dis- cuss further properties that will be useful to study set-valued stochastic differential equations with their applications.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
1 - 2
Pages
177 - 187
Publication Date
2008/06
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.2991/ijcis.2008.1.2.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jungang Li
AU  - Shoumei Li
PY  - 2008
DA  - 2008/06
TI  - Set-Valued Stochastic Lebesque Integral and Representation Theorems
JO  - International Journal of Computational Intelligence Systems
SP  - 177
EP  - 187
VL  - 1
IS  - 2
SN  - 1875-6883
UR  - https://doi.org/10.2991/ijcis.2008.1.2.8
DO  - https://doi.org/10.2991/ijcis.2008.1.2.8
ID  - Li2008
ER  -